# SDR DALA2023101608509

- Difficulty date: September 27, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CORROSION INTERCONNECTING STRUT IB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON LH WING AS PER A320 FAM AMM 27 -51-44-000-001-A, A320 FAM AMM 27-51-44-400-001-A. (2989875)
